MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to resmed for an engineering investigation.Initial evaluation determined the device was performing to specifications.Visual inspection revealed thermal damage to the exterior of the device.The investigation methods, results, and conclusion are not finalized at this stage.When more information is available a supplemental report will be submitted.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported that an airsense 10 device caught fire.It was reported the patient¿s son had a minor, small burn on neck due to debris; medical attention was not sought.The device was not in use at the time of the event.
 
Additional Manufacturer Narrative
The airsense 10 device was returned to resmed for an investigation.The investigation determined that there was no fault found with the returned device.Visual inspection of the power supply cord revealed damage and exposed cables.The investigation determined that the reported event was due to operator error.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference#: (b)(4).
 
Event or Problem Description

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9814359
Report Number3007573469-2020-00349
Device Sequence Number1418025
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1403737
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
Report Date (Section F) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2020
Device Age5 MO
Event Location Home
Date Report to Manufacturer06/04/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/04/2020